# SDR UALA2011072903902

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,282 hours, 11,816 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 248
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER HYD DEM PUMP EICAS AND OVERHEAD PANEL PRESS LIGHT DISPLAYED DURING GEAR RETRACTION.  TROUBLESHOT PER FIM.  FOUND RT PRV FAULT ON ASBM.  REPLACED PRV PER MM.  RAN CENTER ACCOMPLISHED C1, C2 AND ADP SEPARATELY. CYCLED FLIGHT CONTROLS, GEAR DOORS. NO LOW PRESS OR EICAS MESSAGES. ALSO TRIED WITH CTR PUMP ON ALONG WITH C1, C2 PUMPS. NO FAULTS.
